# SDR TWAA9909905

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CENTER FRAME (9911505-7) CRACKED .75 INCH LONG IN OTBD END STA 83.5, X=-10 ON RT SIDE. REF SRM 53-03, PAGE 143 IN RADIUS.  INSTALLED NEW FRAME PER SPM 6-70-01.
